# SDR SWAA115542

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 66,354 hours, 63,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND VERTICAL FITTING CRACKED AT BS 727, RBL 45.5.  REMOVED AND REPLACED FITTING IAW SRM AND DWG.
